Skip to main content

Research Repository

Advanced Search

A nonparametric predictive approach to sequential acceptance problems

Elsaeiti, M.A.; Coolen, F.P.A.

Authors

M.A. Elsaeiti



Journal Article Type Article
Publication Date 2012
Deposit Date Mar 29, 2013
Journal Journal of Statistical Theory and Practice
Electronic ISSN 1559-8616
Publisher Springer
Volume 6
Issue 3
Pages 383-401
DOI https://doi.org/10.1080/15598608.2012.695930
Public URL https://durham-repository.worktribe.com/output/1461357